教学工作量 | 毕业论文 | 数学建模 | 数奥中心 | 设备管理 | 后台登录
广西民族大学理学院
College of Science
当前位置: 首页 >> 科学研究 >> 科研成果 >> 正文

2015年度科研成果

2016-03-02 11:36         点击:

序号

成果名称

作者姓名

职称

作者排名

成果来源

成果形式

发表范围

是否译成外文

研究类别

学科门类

发表的期刊名称(或出版社名称)

发表(或出版)时间

收录情况

成果字数

(针对论文)

(针对专著)

(千字)

1

Contribution on the phase equilibria in Zr–Nb–Fe system

梁建烈

教授

1

广西自然科学基金

论文

国外

应用基础

材料科学

Journal of Nuclear Materials

2015

SCI 3区

9

2

Formulae for the generalized Drazin inverse of a block matrix in Banach algebras,

刘晓冀

教授

第一

国家基金

论文

国外学术刊物

基础研究

数学

Journal of Function Spaces

2015

SCI 4区

20

3

Some additive results on Drazin inverse

刘晓冀

教授

第一

国家基金

论文

国外学术刊物

基础研究

数学

Appl Math J Chinese Univ .

2015

SCI 4区

40

4

Characterizations of the core inverse and the core partial ordering

刘晓冀

教授

第二

国家基金

论文

国外学术刊物

基础研究

数学

LINEAR & MULTILINEAR ALGEBRA

2015

SCI 三区

50

5

矩阵计算及其应用  

刘晓冀

教授

第一

广西自然科学奖二等奖

获奖成果

6

Linear-optics-based bidirectional controlled remote state preparation via five- photon cluster-type states for quantum communication network

周萍

教授

通讯作者

国家项目

论文

国外学术刊物

基础研究

International Journal of Theoretical
Physics

2015

SCI 4区

10

7

Bidirectional controlled remote implementation of an arbitrary single qubit  unitary operation with EPR and Cluster states

周萍

教授

通讯作者

国家项目

论文

国外学术刊物

基础研究

International Journal of Theoretical
Physics

2015

SCI 4区

10

8

一种高维量子态多方联合制备方法

周萍

教授

国家项目

专利

基础研究

2015

9

基于线性光学元件的任意双光子态远程制备方法

周萍

教授

国家项目

专利

基础研究

2015

10

Effects of Markovian and Non-Markovian environments on the quantum teleportation

何良明

教授

第一作者

论文

国际知名期刊

英文

基础

物理、信息科学

Chinese Journal of Physics

2015年6月

SCI 4区

2万

11

Al-Mn-Dy 三元系合金相关系初步研究

蒙洁丽

讲师

第二(通讯作者)

广西高校科研项目一般项目

论文

国内公开发行

基础研究

材料

轻工科技

2015年6月

3

12

A class of differential quadratic programming problems

唐国吉

副教授

通讯、第三

省级项目

论文

国外学术刊物

基础研究

数学

Applied Mathematics and Computation 270 (2015) 369-377

2015年11月

SCI二区

13

A new extragradient-type method for mixed variational inequalities

唐国吉

副教授

第一、通讯

国家项目

论文

国外学术刊物

基础研究

数学

Operations Research Letters 2015, 43(6): 567-572

2015年11月

SCI四区

14

A projection-type method for variational inequalities on Hadamard manifolds and verification of solution existence

唐国吉

副教授

第一、通讯

省级项目

论文

国外学术刊物

基础研究

数学

Optimization 64(5) (2015) 1081-1096

2015年

SCI三区~四区

15

Existence of variational quasi-hemivariational inequalities involving a set-valued operator and a nonlinear term

唐国吉

副教授

第一、通讯

省级项目

论文

国外学术刊物

基础研究

数学

Optimization Letters 9 (2015) 75-90

2015年1月

SCI二区~三区

16

Convergence analysis on Browder-Tikhonov regularization for a second order evolution hemivariational inequality

唐国吉

副教授

第二

省级项目

论文

国内外公开发行

基础研究

数学

Applied Mathematics and Mechanics (English Edition),36 (10) (2015) 1371–1382

2015年10月

SCI三区~四区

17

Existence of solutions for variational-like hemivariational inequalities involving lower semicontinuous maps

唐国吉

副教授

第一

省级项目

论文

国内外公开发行

基础研究

数学

Optimization Methods, Theory and Applications, Springer-Verlag Berlin Heidelberg, 2015: 67-84

2015年

18

Differential quasi-variational inequalities in finite dimensional spaces

唐国吉

副教授

第二

省级项目

论文

国外学术刊物

基础研究

数学

Optimization 64(4) (2015) 895-907

2015年

SCI三区~四区

19

含多参量无穷积分的一致收敛性及其判别法

唐国吉

副教授

第一

省级项目

论文

国内公开发行

基础研究

数学

广西民族大学学报(自然科学版),21(1),2015:62-65

2015年3月

20

Hadamard流形上极大单调向量场奇点的Mann迭代算法

唐国吉

副教授

第一

省级项目

论文

国内公开发行

基础研究

数学

四川师范大学学报(自然科学版)38(6)818-823

2015年11月

中文核心B级

21

Existence and regularity results for doubly nonlinear inclusions with nonmonotone

彭自嘉

讲师

第一

国家自科基金项目

论文

国外学术刊物

理论研究

数学

Nonlinear Analysis-Theory method and applications

2015年3月

SCI一区~二区

10

22

Hemivariational inequality approach to evolutionary constrained problems on star-shaped sets

彭自嘉

讲师

通讯作者

国家自科基金项目

论文

国外学术刊物

理论研究

数学

Journal of Optimization Theory and Applications

2015年3月

SCI二区

6

23

Existence and convergence theorems for evolutionary hemivariational inequalities of second order

彭自嘉

讲师

第一

国家自科基金项目

论文

国外学术刊物

理论研究

数学

Electronic Journal of Differential Equations

2015年3月

SCI四区

8

24

Optimal collocation of three kinds of Bragg breakwaters for Bragg resonant reflection by long waves

Huan-Wen Liu
(刘焕文)

教授

第一

国家项目、省级项目

论文

国外学术刊物

应用研究

海洋科学

JOURNAL OF WATERWAY PORT COASTAL AND OCEAN ENGINEERING (美国土木工程师协会航道港口近海与海洋工程杂志)

2015年141卷第3期, 04014039.

SCI三区~四区

10

25

Optimization of parabolic bars for maximum Bragg resonant reflection of long waves

Huan-Wen Liu
(刘焕文)

教授

第一

国家项目、省级项目

论文

国外学术刊物

应用研究

海洋科学

Journal of Hydrodynamics (水动力学杂志)

2015年 第27卷第3期,840-847.

SCI四区

6.4

26

Similarity of fuzzy relations based on fuzzy topologies induced by fuzzy rough approximation operators

李招文

教授

第一

国家自科基金项目

论文

国外学术刊物

应用研究

数学

Information Sciences

2015年

SCI二区

8

27

T-similarity of fuzzy relations and related algebraic structures

李招文

教授

第一

国家自科基金项目

论文

国外学术刊物

应用研究

数学

Fuzzy Sets and Systems

2015年

SCI二区

7

28

Soft coverings and their parameter reductions

李招文

教授

第一

国家自科基金项目

论文

国外学术刊物

应用研究

数学

Applied Soft Computing

2015年

SCI二区

8

29

An approach to fuzzy soft sets in decision making based on greyrelational analysis and Dempster–Shafer theory of evidence:An application in medical diagnosis

李招文

教授

第一

国家自科基金项目

论文

国外学术刊物

应用研究

数学

Artificial Intelligence in Medicine

2015年

SCI三区~四区

7

30

Networks on free topological groups

李招文

教授

第一

国家自科基金项目

论文

国外学术刊物

基础研究

数学

Topology and its Applications

2015年

SCI四区

6

31

Roughness of fuzzy soft sets and related results

李招文

教授

第一

国家自科基金项目

论文

国外学术刊物

应用研究

数学

International Journal of Computational Intelligence Systems

2015年

SCI四区

8

32

On fuzzy approximating spaces

李招文

教授

第一

国家自科基金项目

论文

国外学术刊物

应用研究

数学

Journal of
Computational
Analysis and
Applications

2015年

SCI四区

5

33

若干不确定性数学问题的研究

李招文

教授

第一

广西自然科学奖二等奖

获奖成果

34

四元数体上离散型Lyapunov方程的反问题解

黄敬频

教授

第二作者

广西教育厅项目

期刊
论文

国内外公
开发行

基础
研究

数学

西南师范大学学报(自然科学版), 2015, 40(7): 1-6.

20157

c级

8

35

四元数体上方程AXB=C的D自共轭解及最小二乘问题

黄敬频

教授

第二作者

广西教育厅项目

期刊
论文

国内外公
开发行

基础
研究

数学

广西民族大学学报(自然科学版), 2015, 21(2): 59-63.

20156

0

36

Approximate Controllability for Nonlinear Evolution Hemivariational Inequalities in Hilbert Spaces

刘振海

教授

第一

国家自然科学基金

论文

国外学术刊物

基础研究

数学

SIAM Journal on Control and Optimization53(5)(2015) 3228-324453(4)(2015) 1920-1933

2015

SCI二区

37

Approximate controllability of fractional evolution systems with Riemann--Liouville fractional derivatives

刘振海

教授

第一

国家项目、省级项目

论文

国外学术刊物

基础研究

数学

SIAM Journal on Control and Optimization

2015

SCI二区

38

Approximate controllability for a class of hemivariational inequalities

刘振海

教授

第一

国家项目、省级项目

论文

国外学术刊物

基础研究

数学

Nonlinear Analysis- Real World Applications22(2015) 581-591

2015

SCI一区

39

On The exact controllability of impulsive fractional semilinear functional differential inclusions

刘振海

教授

第一

国家项目、省级项目

论文

国外学术刊物

基础研究

数学

Asian Journal of Control17(5)(2015), 1857–1865

2015

SCI三区

40

Optimal Control of Generalized Quasi-Variational Hemivariational Inequalities and Its Applications

刘振海

教授

第一

论文

国外学术刊物

基础研究

数学

Appl Math Optim,5.72 (2015)  305-323.

2015

SCI三区~四区

41

Existence and controllability for fractional evolution inclusions of Clarke’s subdifferential type

刘振海

教授

第一

国家项目、省级项目

论文

国外学术刊物

基础研究

数学

Applied Mathematics and Computation

2015

SCI二区

42

Structural stability for the Morris–Lecar neuron model

刘振海

教授

第一

论文

国外学术刊物

基础研究

数学

Applied Mathematics and Computation270(2015) 261-268

2015

SCI二区

43

Hemivariational Inequality Approach to Evolutionary Constrained Problems on Star-Shaped Sets

刘振海

教授

第二

论文

国外学术刊物

基础研究

数学

J Optim Theory Appl (2015) 164:514–533

2015

SCI二区

44

Elliptic Hemivariational Inequalities with Nonhomogeneous Neumann Boundary Conditions and Their Applications to Static Frictional Contact Problems

刘振海

教授

通讯作者

国家项目、省级项目

论文

国外学术刊物

基础研究

数学

Acta Appl Math(2015) 138:153–170

2015

SCI三区

45

Optimal control of feedback control systems governed by hemivariational inequalities

刘振海

教授

第二

国家项目、省级项目

论文

国外学术刊物

基础研究

数学

COMPUTERS & MATHEMATICS WITH APPLICATIONS 70(8)(2015) 2125-2136

2015年

SCI二区~三区

46

The solvability and optimal controls of impulsive fractional semilinear differential equations

刘振海

教授

通讯作者

国家项目、省级项目

论文

国外学术刊物

基础研究

数学

Taiwanese Journal of Mathematics19( 2) (2015), 433-453

2015

SCI三区~四区

47

On an a bifurcation theorem with application to a parameterized integro-differential system

刘振海

教授

第二

论文

国外学术刊物

基础研究

数学

Fixed Point Theory16(1)  (2015),  127-141

2015

SCI二区~三区

48

Two dimensional determination of source terms in linear parabolic equation from the final overdetermination

刘振海

教授

第二

论文

国外学术刊物

基础研究

数学

Advances in Difference Equations(2015) 2015:98,1-14  

2015

SCI三区

49

Existence and controllability results for stochastic fractional evolution hemivariational inequalities

刘振海

教授

第二

论文

国外学术刊物

基础研究

数学

Applied Mathematics and Computation,268(2015)1164-1176

2015

SCI二区

50

Feedback control for fractional impulsive evolution systems

刘振海

教授

通讯作者

国家项目、省级项目

论文

国外学术刊物

基础研究

数学

Applied Mathematics and Computation1. 268 (2015) 924–936.

2015

SCI二区

51

Existence results for impulsive nonlinear fractional differential equations with nonlocal boundary conditions

刘振海

教授

第一

国家项目、省级项目

论文

国外学术刊物

基础研究

数学

Mathematica Slovaca

2015

SCI四区

52

毛南族生态移民文化变迁研究
*
— — —以环江县堂八村 S 屯为例

刘银妹

独著

广西高校科学技术研究项目

论文

国内外公开发行

民族学

广西民族研究

2015年第二期

A级

53

On f-bi-harmonic maps and bi-f-harmonic
maps between Riemannian manifolds

卢卫君

副教授

独著

广西教育厅,广西民大项目

论文

国内外

基础数学

微分几何

Science China Mathematics

2015587):
1483-1498

SCI三区~四区

16

54

Bi-f-harmonic map equations on
singly warped product manifolds

卢卫君

副教授

2,通讯作者

广西教育厅,广西民大项目

论文

国内外

基础数学

微分几何

Applied Mathematics-A Journal
of Chinese UniversitiesSer.B

201530(1)
111-127

SCI四区

16

55

刚体运动在微分几何的应用及
求法(下篇)-曲面

卢卫君

副教授

1,通讯作者

广西教育厅,广西民大项目

论文

国内

基础数学

微分几何

广西民族大学学报.自然科学版

201521(2)
46-54

9

56

圆模式的Andreev-Thurston定理的能量函数方法证明

蓝师义

教授

通讯作者

国家课题

论文

国内外公开

基础研究

数学

数学年刊A辑

20157

B级

10

57

Two Dimensional Linear Elliptic PDEs in a Semi-Disk

蓝师义

教授

通讯作者

国家课题

论文

国内外公开

基础研究

数学

数学杂志

20157

C级

9

58

关于民族院校大学英语改革的几点思考

王英

硕初

独著

论文

国内外公开发行

教学
改革

《学理论》

2015年4月

上一条: 2014 年度科研成果 下一条:2013 年度科研成果

关闭



科研管理 科研项目
科研成果


广西民族大学理学院

  地址:广西南宁市大学东路188号   邮编:530006

 Copyright(c) 2012-2017 理学院